# SDR SWAA980094

- Difficulty date: February 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21340
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Support
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND FWD BULKHEAD RT WING SUPPORT FRAME I/B FLANGE HAS 2 CRACK STA 663 AND STRINGER 18.  REPAIRED PER BOEING S/B.
